Skip to content

Advil Pain Reliever and Fever Reducer Liqui-Gels Ibuprofen - 200 Ct

Advil Pain Reliever and Fever Reducer Liqui-Gels Ibuprofen - 200 Ct

Original price $0.00 - Original price $0.00
Original price $0.00
$45.96
$45.96 - $45.96
Current price $45.96

Estimated Delivery

Jun 24, 2024 - Jun 26, 2024

Advil Liqui-Gels

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and adult fever reducer is designed for fast absorption, providing hours of pain relief. These capsules contain ibuprofen 200 mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache, backache, menstrual pain relief, joint pain relief and minor arthritis pain relievers. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Nothing works faster than Advil Liqui-Gels to relieve pain.*
*Among non-prescription analgesics

Highlights

Get fast liquid relief, right where you need it most. Advil Liqui-Gels are faster and stronger on tough pain than Tylenol Extra Strength. Advil Liqui-Gels provide powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of the common cold.

  • 200 Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200 mg
  • Advil pain reliever and fever medicine for fast relief with packaging with 20% less plastic by 2022
  • Back and body pain medicine for muscle ache, menstrual pain, minor arthritis pain or headache relief
  • Designed for fast absorption
  • Minor arthritis pain reliever and headache medicine for adults and children 12 years and older
  • Take Advil Liqui-Gels as directed for pain relief

Uses

Temporarily relieves minor aches and pains due to:

  • Headache
  • Toothache
  • Backache
  • Menstrual cramps
  • The common cold
  • Muscular aches
  • Minor pain of arthritis

Temporarily reduces:

  • Fever

 

Suggested Age: 12 Years and Up
Primary Active Ingredient: Ibuprofen
Active Ingredient Strength Value: 200.0 Milligrams
Health Facts: Aspirin-Free, Contains Pain Reliever, Caffeine-Free
Product Warning: Keep out of reach of children
Product Form: Gelcap
Package Quantity: 200 Count
Features: Soothing

Dosage
12 years of age and older:
• 1 capsule every 4 to 6 hours while symptoms persist.
• If pain or fever does not respond to 1 capsule, 2 capsules may be used.
• Do not exceed 6 capsules in 24 hours unless directed by a doctor.
Under 12 years of age:
• Ask a doctor.

Potential Health Effects
This product is indicated for adults and children ages 12 and older. Ask a doctor before giving to children under the age of 12. Do not take more than 6 capsules in 24 hours unless instructed to do so by a doctor. This product contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. This product contains an NSAID, which may cause severe stomach bleeding.

See product label for full product information and warnings.

Free 3-5 business day shipping on all orders over $50

  • For complete details, read our Shipping and Return policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by